# SDR DALA2016011300232

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CUSP WEB ON BS 807 BETWEEN X=-54 TO -60,  CUSP WEB WAS REPAIRED IAW SRM 53-03, FIG 131A.
